# SDR REXA2016060901088

- Difficulty date: June 9, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 27R, FS 364 IS CORRODED.  R & R INTERCOSTAL, PN:SH670-32075-74 AT STR 27R FS 364 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
